# SDR IPXA2019011037700

- Difficulty date: December 28, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 19,110 hours, 12,087 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Support Angle
- Part number: A539897562
- Condition: Cracked
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:124C APU COMPARTMENT DOOR AFT EDGE SUPPORT ANGLE CRACKED. REMOVED AND REPLACED SUPPORT ANGLE IAW SRM 51-40-21.
